Hostname: page-component-77c89778f8-vpsfw Total loading time: 0 Render date: 2024-07-18T11:38:47.006Z Has data issue: false hasContentIssue false

CLOSED FORMS FOR DEGENERATE BERNOULLI POLYNOMIALS

Published online by Cambridge University Press:  10 January 2020

LEI DAI
Affiliation:
School of Applied Mathematics, Nanjing University of Finance and Economics, Nanjing210046, PR China email dailei9973@163.com
HAO PAN*
Affiliation:
School of Applied Mathematics, Nanjing University of Finance and Economics, Nanjing210046, PR China email haopan79@zoho.com

Abstract

Qi and Chapman [‘Two closed forms for the Bernoulli polynomials’, J. Number Theory159 (2016), 89–100] gave a closed form expression for the Bernoulli polynomials as polynomials with coefficients involving Stirling numbers of the second kind. We extend the formula to the degenerate Bernoulli polynomials, replacing the Stirling numbers by degenerate Stirling numbers of the second kind.

Type
Research Article
Copyright
© 2020 Australian Mathematical Publishing Association Inc.

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

Footnotes

The work is supported by the National Natural Science Foundation of China (Grant No. 11671197).

References

Adelberg, A., ‘A finite difference approach to degenerate Bernoulli and Stirling polynomials’, Discrete Math. 140 (1995), 121.CrossRefGoogle Scholar
Carlitz, L., ‘A degenerate Staudt–Clausen theorem’, Arch. Math. (Basel) 7 (1956), 2833.CrossRefGoogle Scholar
Carlitz, L., ‘Degenerate Stirling, Bernoulli and Eulerian numbers’, Util. Math. 15 (1979), 5188.Google Scholar
Comtet, L., Advanced Combinatorics: The Art of Finite and Infinite Expansions, revised and enlarged edn (D. Reidel, Dordrecht, 1974).CrossRefGoogle Scholar
Howard, F. T., ‘Bell polynomials and degenerate Stirling numbers’, Rend. Semin. Mat. Univ. Padova 61 (1979), 203219.Google Scholar
Howard, F. T., ‘Degenerate weighted Stirling numbers’, Discrete Math. 57 (1985), 4558.CrossRefGoogle Scholar
Howard, F. T., ‘Explicit formulas for degenerate Bernoulli numbers’, Discrete Math. 162 (1996), 175185.CrossRefGoogle Scholar
Ireland, K. and Rosen, M., A Classical Introduction to Modern Number Theory, 2nd edn, Graduate Texts in Mathematics, 84 (Springer, New York, 1990).CrossRefGoogle Scholar
Kim, T. and Kim, D. S., ‘Identities for degenerate Bernoulli polynomials and Korobov polynomials of the first kind’, Sci. China Math. 62 (2019), 9991028.CrossRefGoogle Scholar
Kim, T., Kim, D. S. and Kwon, H.-I., ‘Some identities relating to degenerate Bernoulli polynomials’, Filomat 30 (2016), 905912.CrossRefGoogle Scholar
Murty, H. R., Introduction to p-adic Analytic Number Theory, AMS/IP Studies in Advanced Mathematics, 27 (American Mathematical Society; International Press, Providence, RI; Somerville, MA, 2002).Google Scholar
Qi, F. and Chapman, R. J., ‘Two closed forms for the Bernoulli polynomials’, J. Number Theory 159 (2016), 89100.CrossRefGoogle Scholar
Washington, L. C., Introduction to Cyclotomic Fields, 2nd edn, Graduate Texts in Mathematics, 83 (Springer, New York, 1997).CrossRefGoogle Scholar
Young, P. T., ‘Congruences for degenerate number sequences’, Discrete Math. 270 (2003), 279289.CrossRefGoogle Scholar
Young, P. T., ‘Degenerate Bernoulli polynomials, generalized factorial sums, and their applications’, J. Number Theory 128 (2008), 738758.CrossRefGoogle Scholar